On a special decomposition of regular semigroups

Migliorini, Franco and Szép, Jenő: On a special decomposition of regular semigroups. In: Acta scientiarum mathematicarum, (40) 1-2. pp. 121-128. (1978)

Cikk, tanulmány, mű

Download (815kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 121-128
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 128. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14665

Actions (login required)

View Item View Item